National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Applied Mathematics and Mechanics
Volume:40    Issue:1        Page:97-107
ISSN:1000-0887

Almost sure asymptotic stability of the euler-maruyama method with random variable stepsizes for stochastic functional differential equations期刊论文

作者: Ma Li Ma Ruinan
DOI:10.21656/1000-0887.390057

服务链接:
页码: 97-107
期刊名称: Applied Mathematics and Mechanics
ISSN: 1000-0887
卷期: Volume:40    Issue:1
相关主题: Euler-Maruyama method with random variable stepsizes, Nonnegative semi-martingale convergence theorem, Stochastic functional differential equations, Almost sure stability,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×